Sh:976

Bib entry
@article{Sh:976,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{Kulikov's problem on universal torsion-free abelian groups revisited}},
 journal = {Bull. Lond. Math. Soc.},
 fjournal = {Bulletin of the London Mathematical Society},
 volume = {43},
 number = {6},
 year = {2011},
 pages = {1198--1204},
 issn = {0024-6093},
 doi = {10.1112/blms/bdr055},
 mrclass = {20K15 (20K20 20K35)},
 mrnumber = {2861541},
 mrreviewer = {Manfred Dugas},
 doi = {10.1112/blms/bdr055}
}